Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Period Three Implies Chaos

Tien-Yien Li and James A. Yorke
The American Mathematical Monthly
Vol. 82, No. 10 (Dec., 1975), pp. 985-992
DOI: 10.2307/2318254
Stable URL: http://www.jstor.org/stable/2318254
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Period Three Implies Chaos
Preview not available

Page Thumbnails

  • Thumbnail: Page 
985
    985
  • Thumbnail: Page 
986
    986
  • Thumbnail: Page 
987
    987
  • Thumbnail: Page 
988
    988
  • Thumbnail: Page 
989
    989
  • Thumbnail: Page 
990
    990
  • Thumbnail: Page 
991
    991
  • Thumbnail: Page 
992
    992